# SDR SIMA20251006001

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N258NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000675
- Aircraft time: 21,500 hours, 14,444 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT EICAS MSG HYD 2 HI TMP,  R & R ENG NR 2 HYD PUMP, OPC LEAK CHECK GOOD, IAW AMM 29-11-01
